Our expert says:
As Liza say, Lamictin is not an antidepressant, but a mood stabilizer, used to treat Bipolar Disorder ( which includes depressive apisides, and Lamictin seems better at dealing with such episodes than some other mood stabilizers. ). Your doctor had an absolute duty to discuss this with you in detail, including potential side-effects and benefits, and was paid to do so.
The chemical name for Lamictin is Lamotrigine, and a google search on either name will bring you tons of information about side-effects etc.
It is also used to treat epilepsy. Most people experience few troublesomeside-effects, The side effect to be concerned about is a possible rash, which should be promptly discussed with your prescribing doctor. It's uncommon but needs urgent attention if it arises.
MOre common and usually temporary side-effects include heaache and dizziness in the early weeks. Nausea, sleepiness or insomnia, possibly blurring of vision, are possible
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.